# SDR FDEA201312273050

- Difficulty date: December 27, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 74,451 hours, 15,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0061
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT LEVEL LOW EMERGENCY LIGHT 1 LOW DISPLAYED DURING TEST.   R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01-4. ADJUSTMENT TEST CHECKED OK PER AMM 33-51-01-5.
